# SDR IPXA2020012975473

- Difficulty date: January 7, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Strg 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING BOX STRINGER # 47 IS CRACKED AT STA. XCW=-17 & XCW=-46.5.REPAIRED CRACKED CENTER WING BOX STRINGER # 47 BETWEEN STA. XCW=-4.25 TO XCW=-58.0 IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
